# SDR IPXA10159704

- Difficulty date: May 6, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE WILL NOT ARM WITH DOOR CLOSED.  R & R CREW DOOR SLIDE AND GIRT BAR IAW AMM 25-61-21-04.  SLIDE PN ON/OFF D31023-101 SN NO 0543, OFF 0539. GIRT BAR PN 5217044000000 SN ON TAG 01092303. PLACARD REMOVED.
